Table of Contents
ISRN Applied Mathematics
Volume 2012, Article ID 956291, 16 pages
http://dx.doi.org/10.5402/2012/956291
Research Article

Global Attractor for Doubly Nonlinear Parabolic Equation

School of Mathematics, Lanzhou City University, Lanzhou 730070, China

Received 26 March 2012; Accepted 10 May 2012

Academic Editors: M. Hermann, G. Kyriacou, and S. Utyuzhnikov

Copyright © 2012 Yongjun Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yongjun Li, Suyun Wang, and Yanhong Zhang, “Global Attractor for Doubly Nonlinear Parabolic Equation,” ISRN Applied Mathematics, vol. 2012, Article ID 956291, 16 pages, 2012. https://doi.org/10.5402/2012/956291.